Traces of Theta Series

Böcherer, Siegfried ; Funke, Joachim ; Schulze-Pillot, Rainer

Document Type: Article
Year of publication: 1999
The title of a journal, publication series: Journal of Number Theory
Volume: 78
Issue number: 1
Page range: 119-140
Place of publication: Orlando, Fla.
Publishing house: Elsevier
ISSN: 0022-314x
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item